# SDR UPS06448690

- Difficulty date: October 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65B391112
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING O/B MID FLAP MOST I/B MOST FLAP SLIDING TRACK COMPT I/B WEB ATTACHMENT FOUND CHAFED.  RIGHT WING O/B MID FLAP MOST I/B MOST FLAP SLIDING TRACK I/B WEB CHAFED AREA REPAIRED AS PER HX RS R57-58-35680 DETAIL VISUAL INSPECTION REPAIR AREA AT AN INTERVAL CONCURRENT WITH THE INSPECTION INTERVAL MANDATED BY AD 75-20-05 AND REF UPS EO B747-5740-25582.
